On Continuity of Ordered Aggregation Operators
Article first published online: 14 JAN 2013
© 2013 Wiley Periodicals, Inc.
International Journal of Intelligent Systems
Volume 28, Issue 4, pages 307–318, April 2013
How to Cite
Zhang, Z. and Xu, Z. (2013), On Continuity of Ordered Aggregation Operators. Int. J. Intell. Syst., 28: 307–318. doi: 10.1002/int.21577
- Issue published online: 14 FEB 2013
- Article first published online: 14 JAN 2013
- National Natural Science Foundation of China. Grant Numbers: 71071161, 61273209
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!